MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA URINE SPECIMEN COLLECTION KIT FOR MALE AND FEMALE URINE SPECIMENS; DNA-REAGENTS, NEISSERIA

HOLOGIC, INC. APTIMA URINE SPECIMEN COLLECTION KIT FOR MALE AND FEMALE URINE SPECIMENS; DNA-REAGENTS, NEISSERIA
Catalog Number 301040-01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, a customer in canada contacted hologic to report ergonomic concerns on their operators.On (b)(6) 2026, hologic received clarification that three operators at the customer site sustained ergonomic injuries due to specimen rack handling on the instrument, adding and/or removing sample tubes, and capping or uncapping specimen tubes.The injuries reported included tingling and numbness in the hands, pain in the elbow, and a hand injury.Due to these injuries, the operators were unable to perform some of these lab tasks.The customer reported the injuries internally to the injury near miss (inm) shared health and externally to the workers¿ compensation board (wcb).The customer did not provide further details about the injuries, any medical intervention or the medical status of the injured operators.
 
Additional Manufacturer Narrative
The average testing throughput for this customer site is approximate 500 ¿ 700 samples per day based on average aptima specimen tubes.As of (b)(6) 2026, the customer did not verify whether medical prevention was provided or the medical status of the injured operators.The panther/ panther fusion system operator¿s manual recommends, ¿to reduce the risk of developing stress injuries, take frequent breaks from repetitive tasks like opening and closing tubes.¿ repetitive strain injuries (rsis) are related to multiple factors including workstation set ups, multiple jobs performed by one operator, activities outside of work, or general susceptibility profiles of individuals.H3 other text : other.

Brand Name
APTIMA URINE SPECIMEN COLLECTION KIT FOR MALE AND FEMALE URINE SPECIMENS
Common Device Name
DNA-REAGENTS, NEISSERIA
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
maria osorio
10210 genetic center drive
san diego, CA 92121
MDR Report Key25522051
Report Number2024800-2026-00034
Device Sequence Number16090298
Product Code LSL
UDI-Device Identifier25420045506265
UDI-Public25420045506265
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111409
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number301040-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown